I was on the pill for about a year (sep '12- sep '13). I got really bad about taking it in September so I just ended up stopping it all together from September through December and my skin was perfect! The week before Christmas I had literally the worst break out of my life, so bad and so painful! I went back on the pill and have been since. I'm just finishing up my third pack (one more week), and my skin while its better is still awful, should I stick with it? Most of the reviews saw improvement in 1-2 months, is it abnormal to have to wait until the fourth month?
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2013 • 2 answers
I'm taking my first month of trinessa I am on my third day of the inactive pill. My boyfriend and I?
Posted 23 Mar 2016 • 0 answers
Posted 5 Nov 2017 • 1 answer
Posted 12 Mar 2018 • 0 answers
Posted 16 days ago • 0 answers